# SDR HALA2009022400069

- Difficulty date: February 24, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 65,204 hours, 30,388 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE BLEED OFF EICAS  AND SWITCH LIGHT ON AFTER LANDING, ENGINE AT IDLE.  ON ARRIVAL NO EICAS MSG OR BLEED OFF LT ACCOMPLISHED.  AIR SUPPLY BITE PROCEDURE PER FIM 36-20-00 FIG 104A, NO FAULTS.
